MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; LIMB STENT GRAFT

ENDOLOGIX, INC. AFX; LIMB STENT GRAFT
Model Number IS20-25/C55 SA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted."device iteration is afx with duraply".
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, an infrarenal extension and (2) limb extensions to treat an abdominal aortic aneurysm (aaa).Reportedly, during a 3 year routine follow up a computerized tomography (ct) identified a type 1b endoleak.The physician elected to treat with an ovation ix extender and an afx limb stent graft.Intervention went well and patient is doing fine.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following event of a type 1b endoleak from the right common iliac artery.Procedure related harms, device, user, procedure or anatomy relatedness could not be determined with the medical records /images available for review.The final patient status was reported to be discharged home on post-operative day two following a secondary endovascular procedure.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply corrections: g1,2: contact office- name has been updated.H6: result code: remove code 3233 h6: conclusion code: remove code 11.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key8947006
Report Number2031527-2019-00392
Device Sequence Number205975
Product Code MIH
UDI-Device Identifier00818009011466
UDI-Public(01)00818009011466(17)17626
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2017
Device Model NumberIS20-25/C55 SA
Device Lot Number1253178054
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT#1298515004; LIMB STENT GRAFT, LOT#1265067015; VELA INFRARENAL, LOT#1252535024
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR